# SDR CA991229054

- Difficulty date: January 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna U206E
- Aircraft time: 4,993 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 653446AG
- Condition: Damaged
- Location: Engine Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) HIGH OIL CONSUMPTION - EXCESS OIL BEING SUCKED PASSED INTAKE VALVE GUIDE.
